MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MAVERICK; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION MAVERICK; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 7580
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/18/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by mfr: returned product consisted of a maverick 2 balloon catheter.The shaft, hypotube, tip and balloon were microscopically and visually examined.There were numerous kinks.There was contrast in the inflation lumen.The balloon was tightly folded.The device was functionally tested with a 0.014 inch guidewire.The outer shaft was damaged 6mm proximal of the exit notch.Inspection of the remainder of the device presented no other damage or irregularities.Product analysis confirmed the reported difficulty advancing the guidewire.
 
Event or Problem Description
It was reported that a balloon device could not be placed onto a wire.During preparation and while outside the patient, a 2.00mm x 12mm maverick balloon could not be placed onto the wire.The procedure was completed with another of the same device.No patient complications were reported in relation to this event.However, the device was returned and analysis revealed outer shaft damage.

Brand Name
MAVERICK
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10742010
Report Number2134265-2020-14833
Device Sequence Number3486253
Product Code LOX
UDI-Device Identifier08714729369967
UDI-Public08714729369967
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P860019
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/23/2023
Device Model Number7580
Device Catalogue Number7580
Device Lot Number0025095998
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/03/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/01/2020
Initial Report FDA Received Date10/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1